| Model Number |
H74939032704080 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the mildly tortuous and mildly calcified left brachial vein.A 7.0mmx40mmx80cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 10 atmospheres for 3 minutes, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications reported and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
Event or Problem Description